# SDR SWAA2024041766042

- Difficulty date: March 20, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Te Flap Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD TRAILING EDGE FLAP HAS AN AREA OF DELAMINATION AT IB END LOWER SURFACE (MKD).<[01] REMOVED DAMAGE SKIN PER SRM 57-53-01-2R-14;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] REPAIRED DAMAGED AREA PER SRM 57-53-01-2R-14.;[04] RII- INSPECTED ONLY WORK RECORDED ON CA #3; 3. JOSEPH MARTINI (TECHNICIAN); 22-MAR-2024 00:12 UTC REPAIRED DAMAGED AREA PER SRM 57-53-01-2R-14.;[05] REPAIRED DAMAGED AREA PER SRM 57-53-01-2R-14.;[06] INSPECTED WORK PERFORMED;[07] INSPECTED WORK PERFORMED;[08] INSPECTED WORK PERFORMED
